Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Could Azilect be causing my husband's RLS? He developed it immediately after switching from the Neupro patch (which worked great until he developed redness and burning). His neuro took him off the Azilect and now I'm afraid he'll start to advance more quickly. He is currently on carbidopa/levodopa 25-250 mg (he splits the tablet in half and takes 4x daily, and 0.5 mg Clonazepam taken at bedtime for anxiety. He tried a low dose of Ropinirole but it didn't seem to help. Thank you.
My sister was on NeuPro patches for a couple years. We stopped them because of so much skin irritation. After a few days off the patches, I noticed that her rather severe tremors had stopped. Nausea also stopped. Has anyone else experienced this???
On and off periods are causing horrible pain that can last for hours with rigidity. Pain is being treating with diaulid but it doesn't help much with the pain. Doctor is suggesting to have surgery so the levodopa is directly delivered into the upper intestine. It's called Duodopa. I am wondering if anyone had similar pain symptoms and has tried Duodopa. Or has switched to the Neupro… read more
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.